MAUDE Adverse Event Report: K2M, INC. STRAIGHT INSERTER, INNER SHAFT; TLIF II; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

K2M, INC. STRAIGHT INSERTER, INNER SHAFT; TLIF II; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Catalog Number 3303-90152
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/18/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the tip of an aleutian tlif ii straight inserter inner shaft fractured intra-operatively.The procedure was completed successfully with no surgical delay and no adverse consequence to the patient.
 
Additional Manufacturer Narrative
H6 coding has been updated to reflect investigation conclusion.
 
Event or Problem Description

Brand Name
STRAIGHT INSERTER, INNER SHAFT; TLIF II
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer (Section G)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer Contact
matthew kelleher
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key20675265
Report Number3004774118-2024-00117
Device Sequence Number9161713
Product Code MAX
UDI-Device Identifier10888857076617
UDI-Public10888857076617
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K150481
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number3303-90152
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/18/2024
Supplement Date Received by Manufacturer02/19/2025
Initial Report FDA Received Date11/13/2024
Supplement Report FDA Received Date03/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown